“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12267
School of Mathematics
  Title:   Maximum order of trees and bipartite graphs with a given rank
  Author(s): 
1.  E. Ghrobani
2.  A. Mohammadian
3.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Discrete Mathematics
  Vol.:  312
  Year:  2012
  Pages:   3498-3501
  Supported by:  IPM
  Abstract:
The rank of a graph is that of its adjacency matrix. A graph is called reduced if it has no isolated vertices and no two vertices with the same set of neighbors. We determine the maximum order of reduced trees as well as bipartite graphs with a given rank and characterize those graphs achieving the maximum order.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right